# SDR DXTA200601801

- Difficulty date: December 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 6,798 hours, 4,169 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: AE776L84S
- Condition: Corroded
- Location: Aft Service Bay
- Part time: 6,798 hours, 4,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATT O'TEMP RIGHT RED CAS MESSAGE ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED CONNECTOR PY044 & REPLACED WIRES IAW CE750 W/M CH 20-10-06.  OPS CHECKED GOOD.
